# SDR RAIA201803160001

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 40,632 hours, 24,516 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, THE NR 1 HYDRALIC PUMP FAILED,  CAUSING THE NR 1 HYDRAULIC SYSTEM TO FAIL.   INSPECTED THE NR 1 HYDRALIC SYSTEM FLUID LEVEL, FOUND GOOD.  GV INSPECTED BOTH PUMPS, RAN BOTH PUMPS INDIVIDUALLY AND TOGETHER MOVING FLIGHT CONTROLS AND APLYING BRAKES.  ALL INDICATIONS GOOD.
